MAUDE Adverse Event Report: ARTHREX, INC. CANNULATED SCREW 3.75X 36MMFULLY THREADED; SCREW, FIXATION, BONE

ARTHREX, INC. CANNULATED SCREW 3.75X 36MMFULLY THREADED; SCREW, FIXATION, BONE
Catalog Number AR-7000-36FT
Health Effect - Clinical Code No Information (3190)
Date of Event 10/27/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.Lot number was not provided so device history record review cannot be performed.No device malfunction can be identified.At this time, it cannot be determined how the device may have caused or contributed to the incident.An evaluation of the device cannot be performed as the device remained in the patient.Additional information has been requested but not made available.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The potential cause(s) of this event will be communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that on (b)(6) 2016, the patient underwent a total shoulder arthroplasty procedure, where a 3.75mm cannulated fully threaded screw was implanted into the right shoulder.On (b)(6) 2017, the patient was seen at east baptist outpatient where he underwent an mri on his right knee.After the second 15-second scan, the patient began to experience the screw in his shoulder heat up and stated that he felt like it had "torqued".There was no movement in the patient's shoulder and the patient will be following up with his surgeon.Patient is a (b)(6) male.

Brand Name
CANNULATED SCREW 3.75X 36MMFULLY THREADED
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6724257
Report Number1220246-2017-00268
Device Sequence Number1291428
Product Code HWC
UDI-Device Identifier00888867041080
UDI-Public00888867041080
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K103705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAR-7000-36FT
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2017
Initial Report FDA Received Date07/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age34 YR